# SDR 98ZZZX1552

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4708W
- Make and model: Gulstm 112TCA
- Aircraft serial: 13302
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ISE13
- Condition: Failed
- Location: Lt Mlg Downlock
- Part time: 1,520 hours
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT MLG DOWNLOCK SWITCH FAILED TO CLOSE GIVING NO GEAR DOWN INDICATION.  FOUND SWITCH INOPERATIVE.  REPLACED SWITCH. AIRCRAFT LANDED WITHOUT INCIDENT.  RECOMMEND STURDIER SWITCH.
